# SDR DL757020933

- Difficulty date: August 9, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 51,908 hours, 26,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 6946
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER SEVERAL EMERGENCY LIGHTS INOP IN AFT CABIN OVERHEAD INBOARD OF PSU CLOSEOUT PANEL.  REPLACED BASE M737 AND BATTERY PACK.  NOW CHECKS GOOD.
